# SDR DXTA2024123001708

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 14,027 hours, 10,699 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 52770116
- Part serial: 3478
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE, ANNUNCIATOR. AT 12,000 FEET WE GOT A CABIN ALTITUDE LIGHT AND A CABIN ALTITUDE INDICATION OF 10,000 FEET. WE IMMEDIATELY STOPPED THE CLIMB. WE DESCENDED TO 10,000 FEET AT 10,000 FEET. THE CABIN ALTITUDE LIGHT EXTINGUISHED AND WAS SHOWING A CABIN ALTITUDE OF 5000 FEET. DURING THE CLIMB, WE DID NOT EXPERIENCE ANY PHYSIOLOGICAL CHANGES IN OUR EARS ON THE DESCENT FROM 12,000 TO 10,000 I FELT UP POPPING IN MY EARS WHEN WE GOT TO THE CABIN ALTITUDE OF 5000 FEET. AT 5000FT CABIN ALTITUDE READ SEA LEVEL. CORRECTIVE ACTION: REPLACED CABIN AIR CONTROLLER. OPS CHECK GOOD. IAW CE560 AMM 21-30-00.
